# SDR AALA20100323LGA01

- Difficulty date: March 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- Aircraft time: 74,313 hours, 39,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 17124
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE LEFT AND RIGHT AFT OVERWING EXIT DOOR INOPERATIVE.  REPLACED BATTERY PACK AT 20 DEF HAT RACK.  OPS CHECKED NORMAL.
